# SDR 4DPA2024030800001

- Difficulty date: March 8, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N261JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 33,737 hours, 36,360 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 200326
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- LAV SMOKE, RED EICAS MESSAGE, RIGHT AFTER WHEELS UP ON TAKEOFF WE RETURNED BACK TO BURBANK WHILE RUNNING THE CHECKLIST. CORR ACTION MX R&R'D LAV SMOKE DETECTOR OPS CHECK GOOD.
